# SDR ABXA9701171

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Radial
- Part number: 591016338
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD RADIAL STIFFENER AT THE 5 O'CLOCK POSITION CRACKED.  REPLACED RADIAL IAW DC-9 SRM 51-30-2.
